Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Holomorphic solutions of functional differential systems near singular points

Authors: L. J. Grimm and L. M. Hall
Journal: Proc. Amer. Math. Soc. 42 (1974), 167-170
MSC: Primary 34K05
MathSciNet review: 0328262
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Functional analysis techniques are used to prove a theorem, analogous to the Harris-Sibuya-Weinberg theorem for ordinary differential equations, which yields as corollaries a number of existence theorems for holomorphic solutions of linear functional differential systems of the form $ {z^D}y'(z) = A(z)y(z) + B(z)y(\alpha z) + C(z)y'(\alpha z)$ in the neighborhood of the singularity at $ z = 0$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K05

Retrieve articles in all journals with MSC: 34K05

Additional Information

PII: S 0002-9939(1974)0328262-4
Article copyright: © Copyright 1974 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia